# SDR C2XA02IA104

- Difficulty date: May 11, 2002
- Submitted: May 12, 2002
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH-  DURING TAKEOFF ROLL THE CREW NOTED THAT THE AFCS FAIL INDICATION ILLUMINATED.  THE CREW ABORTED TAKEOFF, FLIGHT 3758.  THE CREW PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE CREW RECEIVED CLEARANCE FOR TAKEOFF.  NO DISCREPANCIES NOTED.
